# SDR CA120131007

- Difficulty date: January 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW OBSERVED ELECTRICAL ARCING AND GLOWING ON TOP OF THE LT FRONT WINDSHIELD.  THE WINDSHIELD HEAT WAS TURNED OFF AND THE OUTER PANE SUBSEQUENTLY SHATTERED.  THEY DECLARED AN EMERGENCY. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.
